De Donder, Philippe
(2013)
Majority Voting and the Single Crossing Property when Voters Belong to Separate Groups.
Economics Letters, vol.118 (n°3).
pp. 523-525.
Preview |
Text
Download (84kB) | Preview |
Official URL : http://tse-fr.eu/pub/26943
Identification Number : 10.1016/j.econlet.2012.12.036
Abstract
We provide conditions under which a Condorcet winner exists when voters are exogenously distributed in groups, with preferences satisfying the single-crossing property separately inside each group. We also show that the majority voting social preference is acyclic.
Item Type: | Article |
---|---|
Language: | English |
Date: | March 2013 |
Refereed: | Yes |
Place of Publication: | Amsterdam |
Subjects: | B- ECONOMIE ET FINANCE |
Divisions: | TSE-R (Toulouse) |
Site: | UT1 |
Date Deposited: | 09 Jul 2014 17:34 |
Last Modified: | 04 Feb 2025 10:16 |
OAI Identifier: | oai:tse-fr.eu:26943 |
URI: | https://publications.ut-capitole.fr/id/eprint/15542 |